# SDR MASA200601436

- Difficulty date: May 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 21,268 hours, 16,545 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7010 CLT - I/B O/B SPOILER FAULT.  MX RESET SYSTEM.
